# SDR QXEA2013082601308

- Difficulty date: August 26, 2013
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N406QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4048
- Aircraft time: 29,586 hours, 30,854 cycles
- System (JASC): 3340 · Exterior Lighting
- Part: Module
- Part number: FE282030
- Condition: Failed
- Location: Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

VERY HOT SPOT, BURNED THROUGH PAINT ON CENTER QUANDRANT BETWEEN FLAP, 0 DEGREES AND 5 DEGREES INDICATOR.  INSPECTED FLAP LIGHT MODULE, FOUND MODULE BURNED OUT.  R & R FLAP LIGHT MODULE/PANEL, OPS TEST GOOD NO FURTHER DEFECTS NOTED.  RETURNED TO SERVICE.
